MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANGEMENT
Model Number FX410T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/or both the horizontal as well as the vertical positions.The results show that the progav 2.0 operates within the accepted tolerance.Adjustment test: the progav 2.0 valve was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve, no deposits were found.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the progav 2.0.The product operated within all specifications.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx410t) was implanted together with an m.Blue during a procedure performed on (b)(6) 2025.According to the complainant, the valves caused an overdrainage.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.The complained device was returned to the manufacturer for evaluation same event as medwatch no.: 3004721439-2026-00058.

Brand Name
PROGAV 2.0 VALVE
Common Device Name
HYDROCEPHALUS MANGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24546192
Report Number3004721439-2026-00059
Device Sequence Number5573239
Product Code JXG
UDI-Device Identifier04041906136529
UDI-Public(01)04041906136529(11)250905(17)300904(10)20085180
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFX410T
Device Catalogue NumberFX410T
Device Lot Number20085180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight58 KG